# SDR ASOA2016062115055

- Difficulty date: June 21, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED BETWEEN BS 319.7 - 333.  CORORISON APPEARS TO BE CONTAIN TO THE STRINGER SPLICE ONLY.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-06-001-001-A01, SRM 51-42-06-001-001-A01, AND DWG S4670-32420.
